# SDR 19EA2019032600319

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N78EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10103
- Aircraft time: 28,711 hours, 26,869 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851CA01
- Part serial: 922
- Condition: Unsecure
- Location: Stall Warning
- Part time: 6,035 hours, 6,494 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL CAUTION MESSAGE.  LANDED FLAPS 20 DEGREES PER QRH.  AFTER CONVERSATIONS WITH BOMBARDIER WE RERACKED THE STALL PROTECTION COMPUTER AND ALL FAULTS WERE REMOVED.  OPERATIONAL TEST WITH NO FURTHER DEFECTS
